# SDR 2001UALA00741

- Difficulty date: May 15, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Aircraft time: 66,810 hours, 38,104 cycles
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SMOKE IN CABIN WHILE SITTING ON THE GROUND WITH PACKS RUNNING.  *S/D*  THE COOLING FANS LOST POWER RESULTING IN PACKS GETTING HOT CAUSING A LIGHT HAZE IN THE CABIN WITH NO NOTICEABLE ODOR.  THE PACKS WERE OPERATED OFF THE ENGINES AND THE APU TO VERIFY OPERATION.  APU OP CHECKED NORMAL AND NO DISCREPANCIES WERE FOUND.
